# SDR DALA2017072205625

- Difficulty date: July 21, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 76,124 hours, 58,812 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS BLEND OUT ON EXTERNAL FUSELAGE SKIN STA Y=200 AND Y= 201 LONG 3 RT AT UPPER FUSELAGE.  AREA OUT LIMITS ON FUSELAGE SKIN ON STA Y= 200 AND 201 LONG 3 RT WAS REPAIRED PER SRM 53-04-3 FIG 8.
